MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE 1588 AIM CAMERA CONTROL UNIT (CCU) - INTERNATIONAL KIT; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE 1588 AIM CAMERA CONTROL UNIT (CCU) - INTERNATIONAL KIT; CONFOCAL OPTICAL IMAGING
Model Number 1588010000
Medical Device Problem Codes No Display/Image (1183); Poor Quality Image (1408)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was loss of visualization.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor quality video output probable root cause: incorrect / inadequate coupler lens coating.Use error.Inactive aim compatible light source laser.Software.Main board.Manufacturing/ service nonconformity.Scope.Use of third party usb cable to connect 1588 ccu to l10.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text : 81.
 
Event or Problem Description
It was reported that there was loss of visualization.

Brand Name
1588 AIM CAMERA CONTROL UNIT (CCU) - INTERNATIONAL KIT
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key12345476
Report Number0002936485-2021-00450
Device Sequence Number14352893
Product Code OWN
UDI-Device Identifier07613327174328
UDI-Public07613327174328
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588010000
Device Catalogue Number1588010000I
Device Lot NumberFRD-1588CCU-1-001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1